# SDR AALA202101149015

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 31,345 hours, 12,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Deformed
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 DOOR GIRT BAR CLIP HAS DEFORMATION AND BAR DOES NOT CLIP IN PROPERLY.  ADJUSTED CLIP TO FIT SPECIFICATIONS AS OUTLINED IN WORKCARD 08C20025006.  OPERATIONS CHECK GOOD.
